# SDR GTIA2020022085027

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N694NK
- Make and model: Airbus A320-232
- Aircraft serial: 8632
- Aircraft time: 4,649 hours, 2,104 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"FORWARD MEGA PHONE WAS KNOCKED OUT OF ITS MOUNT BY PAX AS HE DEPLANED WITH HIS BAG. VOLUME BUTTON IS MISSING -REMOVED AND REPLACED MEGAPHONE IAW NK 320-232 EQ. OPS CHECK GOOD

P/N A3-06-1402 
S/N 28248

CAL TOOL- YES
CAL DUE DATE- 4/31/2020"
